On the mutually non isomorphic ℓp(ℓq) spaces
Article first published online: 19 AUG 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 284, Issue 16, pages 2013–2023, November 2011
How to Cite
Cembranos, P. and Mendoza, J. (2011), On the mutually non isomorphic ℓp(ℓq) spaces. Math. Nachr., 284: 2013–2023. doi: 10.1002/mana.201010056
- Issue published online: 6 OCT 2011
- Article first published online: 19 AUG 2011
- Manuscript Revised: 24 DEC 2010
- Manuscript Received: 12 MAR 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!